Research Article

Soft β-Separation Axioms in Soft Quad Topological Spaces

Number: 22 March 26, 2018
Arif Mehmood Khattak , Fahad Jamal , Zaheer Anjum , Younas Khan , İshfaq Ahmed
EN

Soft β-Separation Axioms in Soft Quad Topological Spaces

Abstract

The major purpose of this article is to publicize soft β-separations axioms in soft quad topological spaces. We talk over and focus our attention on soft β-separation axioms in soft quad topological spaces with respect to ordinary points and soft points. Moreover study the inherited characteristics at different respects with respect to ordinary points and soft points. Some of their `principal properties in soft quad topological spaces are also brought under consideration.

Keywords

Soft sets,soft topology,soft β open set,soft β closed set,soft quad topological space

References

  1. [1] B. M. Ittanagi, Soft bi-topological spaces , international journal of computer application (0975 8887), v107- No. 7. December 2014.
  2. [2] S. A El-Sheikh, Rodyna A. Hosny and A.M Abd-e-Latif, Characterization of b soft separation Axioms in soft topological spaces in Inf. Sci. Lett.4 (3) (2015) 125-133.
  3. [3] M. Naz, M. Shabir and M. I. Ali, Separation axiom in bi soft topological spaces , Arxiv. 1850 of .00866 vl [Math, GN] 29 August 2015.
  4. [4] D. A Molodtsov, Soft set theory first results, Comp. Math. Appl., 37, (1999), 19-31.
  5. [5] J. C Kelly, Bitopological spaces proc London math-soc, 13(1963), 71-81.
  6. [6] P. K Maji, R, Biswas and A. R. Roy, Soft set theory, Comp. Math. Appl., 45, (2003), 555-562.
  7. [7] M. Shabir and M.Naz, on soft topological space, Comp. Math. Appl., 61(2011) 1786-1799.
  8. [8] M.Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, On some new operation in soft set theory.Comp.Math.Appl. 57, (2009), 1547-1553.
  9. [9] H. Aktas and N. Cagman, Soft sets and soft groups, Inform. Sci 1(77) (2007) 2726-2735.
  10. [10] Chen, The paramatrization reduction of soft sets and application, Comp. Math, Appl., 49(2005)757-763.
APA
Khattak, A. M., Jamal, F., Anjum, Z., Khan, Y., & Ahmed, İ. (2018). Soft β-Separation Axioms in Soft Quad Topological Spaces. Journal of New Theory, 22, 22-38. https://izlik.org/JA87XS96NS
AMA
1.Khattak AM, Jamal F, Anjum Z, Khan Y, Ahmed İ. Soft β-Separation Axioms in Soft Quad Topological Spaces. JNT. 2018;(22):22-38. https://izlik.org/JA87XS96NS
Chicago
Khattak, Arif Mehmood, Fahad Jamal, Zaheer Anjum, Younas Khan, and İshfaq Ahmed. 2018. “Soft Β-Separation Axioms in Soft Quad Topological Spaces”. Journal of New Theory, nos. 22: 22-38. https://izlik.org/JA87XS96NS.
EndNote
Khattak AM, Jamal F, Anjum Z, Khan Y, Ahmed İ (March 1, 2018) Soft β-Separation Axioms in Soft Quad Topological Spaces. Journal of New Theory 22 22–38.
IEEE
[1]A. M. Khattak, F. Jamal, Z. Anjum, Y. Khan, and İ. Ahmed, “Soft β-Separation Axioms in Soft Quad Topological Spaces”, JNT, no. 22, pp. 22–38, Mar. 2018, [Online]. Available: https://izlik.org/JA87XS96NS
ISNAD
Khattak, Arif Mehmood - Jamal, Fahad - Anjum, Zaheer - Khan, Younas - Ahmed, İshfaq. “Soft Β-Separation Axioms in Soft Quad Topological Spaces”. Journal of New Theory. 22 (March 1, 2018): 22-38. https://izlik.org/JA87XS96NS.
JAMA
1.Khattak AM, Jamal F, Anjum Z, Khan Y, Ahmed İ. Soft β-Separation Axioms in Soft Quad Topological Spaces. JNT. 2018;:22–38.
MLA
Khattak, Arif Mehmood, et al. “Soft Β-Separation Axioms in Soft Quad Topological Spaces”. Journal of New Theory, no. 22, Mar. 2018, pp. 22-38, https://izlik.org/JA87XS96NS.
Vancouver
1.Arif Mehmood Khattak, Fahad Jamal, Zaheer Anjum, Younas Khan, İshfaq Ahmed. Soft β-Separation Axioms in Soft Quad Topological Spaces. JNT [Internet]. 2018 Mar. 1;(22):22-38. Available from: https://izlik.org/JA87XS96NS